# SDR ASAA0410640

- Difficulty date: November 26, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6554935506
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING D-CHECK, FOUND DAMAGE ON SKIN LAP, MAIN CARGO DOOR.  REPAIRED PER EA 5230-01250.  (M)
